OnQuasi **g-Open and Quasi **g-Closed Functions

AUTHOR AND
AFFILIATION

MANOJ GARG
Department of Mathematics, Nehru (P.G.) College, Chhibramau, Kannauj (U.P.) (INDIA)
E-mail : garg_manoj1972@yahoo.co.in

KEYWORDS:

**g-open set, **g-closed set, **ginterior, **g-closure, quasi **g-open function. 2000 Mathematics Subject Classification: 54c10, 54c08, 54c05.

Issue Date:

August 2014

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.26 – No.2

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this paper, we introduce a new type of open function namely quasi **g-open function. Further we obtain its characterizations and its basic properties.

Copy the following to cite this Article:

MANOJ GARG, “OnQuasi **g-Open and Quasi **g-Closed Functions”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 2, Page Number , 2016


Copy the following to cite this URL:

MANOJ GARG, “OnQuasi **g-Open and Quasi **g-Closed Functions”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 2, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/394/


In this paper, we introduce a new type of open function namely quasi **g-open function. Further we obtain its characterizations and its basic properties.